Previous |  Up |  Next


Title: On a certain class of always convergent sequences and the Rayleigh quotient iterations (English)
Title: O jisté třídě vždy konvergentních posloupností a iteracích Rayleighových podílů (Czech)
Author: Kojecký, Tomáš
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 27
Issue: 1
Year: 1988
Pages: 85-90
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 40A05
MSC: 46E30
MSC: 47A10
MSC: 65J99
idZBL: Zbl 0726.47001
idMR: MR1039885
Date available: 2009-01-29T15:33:38Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Bourbaki N.: Integrirovanie.Nauka, Moskva 1967. Zbl 0156.06001, MR 0223524
Reference: [2] Dunford N., Schwartz J. T.: Linejnye operatory I, II.Mir, Moskva 1962, 1966. MR 0216304
Reference: [3] Rudin W.: Principles of mathematical analysis.Mc Graw-Hill, Inc. New York 1964. Zbl 0148.02903, MR 0166310
Reference: [4] Rudin W.: Real and complex analysis.Mc Graw-Hill, Inc. New York І974. Zbl 1038.00002
Reference: [5] Kojecký T.: Some results about convergence of Kellogg's iterations in eigenvalue problems.Czech. Math. Jouгnal (to appear).
Reference: [6] Kojecký T.: Iterační procesy Kelloggova typu.kandidátská disertační práce, Olomouc 1981.
Reference: [7] Kolomý J.: Approximate determination of eigenvalues and eigenvectors of self-adjoint operators.Ann. Math. Pol 38 (1980). MR 0599239


Files Size Format View
ActaOlom_27-1988-1_7.pdf 838.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo